# SDR SWAA2022032174947

- Difficulty date: September 16, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A817212
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH FWD SHIELD ANGLE HAS CORROSION ON UPPER AND LOWER SURFACES AT FASTENER HOLES BS 767 - 777 RBL 21 WL156; MARKED. / REMOVED CORROSION ON SHIEKD STA 767-777 RBL 21 FOUND TO BE OUT OF LIMITS DUE TO DO PUBLISHED DATA; REMOVED SHIELD FROM AFT BS 767+787 RBL 21 IAW SRM 51-40-02-0G-0 VERFIED NEW PART P/N 146A8127U12 IAW DWG 146A0081 REV. B LOCATED AND DRILLED NEW PART IAW SRM 51-40-05 AND SRM 51-40-06 INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 145A0081- REV-B; APPLIED CIC AREA REWORK IAW AMM 51-21-91-620-802 P/N 146A8127-12
